Connect with others who understand.

sign up log in
About MyEndometriosisTeam

Blood Tissue & Bloodish-brown Discharge While Using Visanne

Blood Tissue & Bloodish-brown Discharge While Using Visanne

I've been using Visanne for 6 months now. It took away my pain, but every single day I have to deal with blood discharge and tissues. My period completely stopped 1 month after I started using Visanne. In the beginning I thought that my body is cleaning out since I have endometriosis for many years. I brought my concern to my gynecologist, but she just shrugged her shoulders... I have noticed that more water i drink, the more discharge is coming out.… read more

A MyEndometriosisTeam Member said:

I am so glad I joined this group and finally found someone going through the exact same thing! I started Visanne in Nov and I have had amazing results for the pain. I have endometiosis in my abdominal wall which was very painful. The pain is almost completely gone but I have been bleeding now since Jan 14!!!! I have to wear a tampon / liner everyday. When does this stop???? Should I stick it out? I am afraid to stop because of the pain, I don't want it to come back. And OMG SEX ya out of the question.

posted over 2 years ago
A MyEndometriosisTeam Member said:

Mine was almost the same.
I was spotting for the first 3 or 4 month so I had to have a pad everyday but eventually stopped completely.
I don’t have period at all and pain free now.
I was experiencing insomnia and someone here suggested me to take Visanne during a day and this helped me a lot.

posted over 2 years ago
A MyEndometriosisTeam Member said:

NancyRodriguesCrispo I had a good 5 years on vissanne before coming off ttc, I even forgot how bad the endo pain was before then. One thing though I realized the side effects are terrible - migraines, hair thinning, fatigue, acne, low libido, weight gain etc but I would go back on it in a heartbeat after we have a baby. I guess its a trade off as to what you willing to deal with side effects or the endo pain.

edited, originally posted over 2 years ago
A MyEndometriosisTeam Member said:

I have been on it for 6 weeks following my lap and experiencing the same thing. However I am just taking it till next week before we start IVF. Before my lap we were ttc for 1 year and before we started ttc, I was on Visanne for 5 years with no bleeding so this is strange for me.

posted over 2 years ago
A MyEndometriosisTeam Member said:

I remember experiencing that (and also cramps) for about 3 or so months straight when I first started Visanne, but it did eventually go away... perhaps your body is still adjusting and needs more time? and try to make sure you are taking it at the exact same time everyday! if i miss a pill or take it a few hours late, sometimes I will get spotting/weird brown discharge, cramps, sometimes even a short period.

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in